# SDR HNAA2018081500200

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,864 hours, 39,356 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, A WIND NOISE WAS HEARD FROM THE NLG AREA AND VIBRATION WAS FELT IN CONTROL YOKE.  ALL GEAR INDICATIONS WERE NORMAL AND NO EICAS MESSAGES DISPLAYED.
